i was just recently prescribed this medication to take along side my 150 mg wellbutrin. this is one of the very few we haven’t tried. i woke up this morning and my pupils are so big that my eyes look completely black. did anyone else experience this? is this normal?
Viibryd - does this medication cause dilated pupils?
Question posted by carlessarae on 14 May 2021
Last updated on 14 May 2021 by WildcatVet
This is called mydriasis and it can be a side effect of Viibryd and other antidepressants. It's the same as when your eyes are dilated during an eye exam.
Most side effects resolve within days to a week or so but should be reported to your doctor. In the mean time avoid bright sun light and driving and wear sunglasses if you have to be in sunlight.
Some of the more severe but uncommon side effects of Viibryd could be consistent with dilated pupils. You should contact your Prescribing Physician and report this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.